AIKM2024		Al and Knowledge Management:
www.AIKM2024.org		Academia-Industry Summit
ORGANIZED JOINTLY BY		Sarada Ranganathan Endowment for Library Science (SRELS), Bangalore University of Delhi, Delhi India International Centre (IIC), New Delhi
DATE, TIME and VENUE		12-14 August, 2024, New Delhi
		*Inaugural Function: The Convention Hall, Vice-Regal Lodge, Delhi University. *Tutorials, Technical Sessions & valedictory: The India International Centre.
DAY-1:	8:30 AM	Registration begins
		9:30 - 11:00 AM. Tutorial-1. Generative AI (90 min.)
::	9:30 AM	Dr. Sridhar Dasaratha, Head, Al Research Ernst & Young, Bangalore.
A	11:00 AM	Coffee/Tea break
AUG 12.		11:30 AM - 1:00 PM. Tutorial-2: Knowledge Graph (90 min.)
12.	11:30 AM	Dr. Prajna Upadhyay, Assistant Professor, Computer Science, BITS (Pilani), Hyderabad .
9	1:00 PM	Lunch
:30	2:30 PM	Delegates will leave for Delhi University Campus by bus arranged by AIKM organizers.
A		4:00 - 5:30 PM. Inaugural Function (90 min.)
1-5	4:00 PM	Lighting of Lamp and invocation.
9:30 AM - 5:30 PM	4:05 PM	Welcome address by Prof. KP Singh, Director, Gandhi Bhawan; and Professor, Department of Library and Information Science, University of Delhi.
	4:10 PM	About the Conference by Prof. K. S. Raghavan, Member Secretary, SRELS; former Professor, Documentation Research and Training Centre, Indian Statitical Institute, Bengaluru.
	4:20 PM	Felicitation to Invited Guests.
	4:25 PM	Inaugural Address by the Chief Guest – Shri Shyam Saran, President, IIC.
	4:40 PM	Release of Publication.
	4:45 PM	Remarks by Shri K N Shrivastava, Director, IIC.
	4:50 PM	Keynote Address by Prof. Sanghamitra Bandyopadhyay, Director, ISI, Kolkata.
	5:10 PM	Presidential Address by Prof. Yogesh Singh, Vice Chancellor, University of Delhi
	5:25 PM	Vote of Thanks by Dr. Usha Mujoo Munshi, Chief Librarian, IIC.
	5:30 PM	High Tea
	6:30 PM	Delegates will Leave for India International Centre by bus arranged by AIKM organisers.
DAY-2: AUG 13. 9:30 AM - 6 PM		9:30 AM - 11 AM. Technical Session 1: By Invited Speakers (90 min.)
		Chair: Dr. Sandhya Shekhar. Founder CEO, IIT Madras Research Park; Management Consultant, Chennai.
	9:35 AM	How people think of AI: From the past into the future. Dr. Daniel Russel, Adjunct Professor, Stanford University. (formerly Principal UX Researcher, Google Inc).
	9:55 AM	Responsible AI for the Next Generation of Generative AI: Dr. Carolyn Watters, Professor Emeritus, Faculty of Computer Science, Dalhousie University, Canada.
	10:15 AM	Explaining AI Decisions. Prof. Naveen Kumar, Dept. of Computer Science, University of Delhi.
	10:35 AM	Q&A Session
	10:50 AM	Concluding remarks by Chairperson.
	11:00 AM	Coffee/Tea break
		Continued in Page 2

Continued in Page

Analytics.

DA	5:00 - 6:00 PM. Technical Session 4: by Invited Speakers (60 min)		
DAY-2: AUG 13. 9:30 AM - 6 PM		Chair: Dr. Parthasarathi Mukhopadhyay, Professor, Department of Library & Information	
		Science, University of Kalyani, Kalyani, West Bengal.	
	5:00 PM	Trustable, Robust, Human-in-the-Loop Intelligent Analysis, Discovery, Decision-Making, and Solving Societal Grand Challenges. Prof. David Ebert, CS and ECE - Gallogly Chair, Director - Data Institute for Societal Challenge, Associate VP - Research and Partnerships, Oklahoma University, USA.	
	5:25 PM	Al in Metadata Generation: Challenges and Opportunities. Prof. D. S. Guru, Department of Computer Science, University of Mysore, Mysore.	
	5.45 PM	Q&A Session	
≤	5.55PM	Concluding remarks by Chairperson.	
	7:00 PM	Dinner - Hosted by Dyal Singh Evening College, University of Delhi	
_		0.20 44.20 404 Telled States F. B. Le Hell Constant (420 etc.)	
DAY-3:		9:30 - 11:30 AM. Technical Session 5: By Invited Speakers (120 min.)	
Y-3:		Chair: Sh. Akshay Mathur, Senior Director, Asia Society Policy Institute, New Delhi.	
	9:35 AM	Knowledge Inference with LLMs for the Enterprise. Dr. Lovekesh Vig, Chief Scientist, TCS Research, Delhi.	
AUG 14.	10:00 AM	Al and Productivity: Dr. Michael Shepherd, Professor Emeritus, Dalhousie University, Halifax, Canada.	
	10:25 AM	Revolutionizing the Knowledge Industry, Research, and Higher Education with deep learning and Generative AI. Dr. Amit Kumar, Sr. Solutions Architect – Partner Success, Amazon Web Services, Delhi.	
9:30 AM - 5:00 PM	10:50 AM	Al & Robotics: Bridging the gap between Academia & Industry. Dr. Munish Jindal, Founder & CEO HoverRobotix, Ludhiyana, Punjab: Al & Robotics.	
5:0	11:10 AM	Q&A Session	
)0 F	11:25 AM	Concluding remarks by Chairperson.	
Š	11:30 AM	Coffee/Tea break	
		12:00 - 1:00 PM. Technical Session 6: Contributed Papers (60 min.)	
		Chair: Dr. Jagdish Arora, Advisor, National Board of Accreditation, New Delhi	
	12:00 PM	Reimagining Copyright: Analyzing Intellectual Property Rights in Generative AI. Vivek, P	
	12:10 PM	Academic Social Networking Sites as a Research Management Tool: A visual Representation employing researchrabbit as an Al tool. Prerna Prashar and Harish Chander.	
	12:20 PM	Categorization of Indian Research Publications by Sustainable Development Goals (SDGs): A Machine Learning Approach . Anjan Pal and Parthasarathi Mukhopadhyay.	
	12:30 PM	Artificial Intelligence: Advancing the state of Creativity or Replacing the Human Talent? Awnish Murari.	
	12:40 PM	Q&A Session	
	12:55 PM	Concluding remarks by Chairperson.	
	1:00 PM	Lunch	
		Continued in Page 4	

DAY-3: AUG 14. 9:30 AM - 5:00 PM	2:00 - 2:45 PM. Technical Session 7: Contributed Papers (45 minutes)		
		Chair: Dr. Debal C. Kar, University Librarian, Galgotia University, New Delhi.	
	2:00 PM	An ethical approach to Al in a post-human epoch. Mr. Gurman Singh, Dr. Mamta Sharma and Dr. Pooja Khanna.	
	2:10 PM	Unveiling the Digital Facets: An Insight into Indian Institute of Management Libraries' Web Performance. Prof. Mahender Pratap Singh, Ms. Komal Gupta, Ms. Arshiya, Ms. Pinky Bhagat and Ms. Suryakala Bharti.	
	2:20 PM	Does the present AI make Library Services better? Dr. Vijay Kumar Verma, Indian Institute of Technology, Delhi.	
	2:30 PM	Q&A Session	
-5	2:40 PM	Chairperson's concluding remarks.	
:00	2:45 - 4:00 PM. Panel Discussion -2 (75 minutes)		
PM		Theme: Policy and regulatory measures for ensuring responsible AI growth with safety, security and content integrity.	
	2:45 PM	Chair: Prof. Sachin Chaturvedi, Director General, Research Information System, New Delhi.	
	3:00 PM	Panelists:	
		1. Mr. Sunil Abraham, Director, Public Policy, Meta India, New Delhi.	
		2. Ms. Payal Mallik, Visiting Professor, Digital Economy Startups and Innovation (DESI) and the ICRIER Prosus Centre for Internet and Digital Economy (IPCIDE), Indian Council for Research on International Economic Relations (ICRIER), New Delhi.	
		3. Prof (Dr.) M. Afshar Alam , Vice Chancellor, Jamia Hamdard University, New Delhi.	
	3:55 PM	Concluding remarks by Chairperson.	
	4:00 PM	Coffee/Tea break	
		4:30 - 5:00 PM. Valedictory (30 minutes)	